# SDR FDEA2018110763110

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 79,667 hours, 39,974 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Limits
- Location: Door Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AFT EMERGENCY DOOR EICAS LIGHT. RAN QRH. GOOD  PRESSURE, CONTINUED.    WITH DOOR CLOSED FOUND GAP BETWEEN SENSOR AND                                     TARGET OUT OF LIMITS. ADJUSTED TARGET IAW AMM                                     57-71-00-5. OPS CHECKS NORMAL.
